# SDR ASAA2016092618257

- Difficulty date: September 26, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,068 hours, 10,366 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 6840023E16
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN NR 1 ENGINE EGT RED BOX ILLUMINATED INDICATING EGT EXCEEDANCE ON NR 1 ENGINE ON TAKEOFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE UPPER SEGMENT FUEL NOZZLES PER T/C PWRPL-73CMPT-07267-2.
